# SDR DXTA2012072605058

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N876QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258586
- Aircraft time: 6,385 hours, 4,644 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, GEAR WARNING SOUNDED.  DURING RIGHT TURN, RED UNSAFE LIGHT CAME ON.  ADJUSTED RT MLG NORMAL AND STANDBY DOWNLOCK SWITCHES LAW AMM 32-60-00.  SYSTEM OPS CHECKED GOOD. TAXI CHECKS GOOD.
